A 70-year-old male asked:
Disclaimer

I have hypertrophic cardiomyopathy and I am on bisoprolol and aspirin. Can i leave off the aspirin as they give me vertigo?

1 doctor answer
Dr. Bahman Omrani
16 years experience in Pain Management
Discuss with your Dr: If there is a specific reason your doctor recommended Aspirin you should not stop it on your own. Discuss side effects with your doctor. Sometimes a lower dose is as effective as a larger dose and provides the same preventative benefits. A different type of anti-platelet medication may also be tried in lieu of aspirin.
Answered on Jun 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old member asked:
Dr. Michio Abe
25 years experience in Internal Medicine
Yes: You can take asa, which can be helpful in primary cariovascular disease risk prevention. The usual first line treatment for hypertrophic cardiomyopath ... Read More
1
1 thank
A 63-year-old male asked:
Dr. Calvin Weisberger
50 years experience in Cardiology
Heart attack: You can't donate if your blood has all those drugs in it.
A member asked:
Dr. Jeffrey Juchau
32 years experience in Family Medicine
Aspirin: Unlikely for aspirin to cause dizziness. More associated with tinnitus or ringing in the ears. Sounds like you have something else going on with you. ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Mark Fisher
33 years experience in Neurology
Insufficient data: Your tenses are ambiguous. Please repost and clarify WHEN these periods of ibuprofen and aspirin taking occurred. I can’t tell if those 90 days were a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month